# SDR USAA2010122393235

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 34,629 hours, 12,490 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE277000
- Part serial: 359
- Condition: Low Pressure
- Location: L2 Door
- Part time: 34,646 hours, 12,496 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 1538 - CLT-BOS - EMERGENCY EGRESS SYSTEM -  CIDS CAUTION LIGHT ON.  SERVICED L2 DOOR ASSIST BOTTLE PER TSM 52-22-000-02-810-808.  CIDS LIGHT OUT.  OPERATIONAL CHECK WAS GOOD.
